# SDR USAASB01027

- Difficulty date: January 28, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 4920 · APU Core Engine
- Part: Combustion Liner
- Part number: 360452454
- Condition: Failed
- Location: Apu
- Part time: 1,561 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 2703 - EN ROUTE FROM LGA TO FLL, AT APPROXIMATELY FL310, THE APU SHUTDOWN DUE TO AN OVERSPEED CONDITION.  THE NR 1 GENERATOR WAS ALREADY ON MEL, SO THE CAPTAIN ADVISED HE WOULD BE DIVERTING TO MCO.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE APU COMBUSTOR ASSEMBLY.  OPERATIONAL CHECK GOOD.  CLEARED MEL ON THE NR 1 GENERATOR BY REMOVING AND REPLACING THE CSD (P/N 731753) AND GENERATOR (P/N 976J498-1).  OPS CHECK GOOD.  (M)
